# SDR AALA201609259010

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 28,408 hours, 4,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A-17 CHECK TASK CARD 33C22033002, FOUND EMERGENCY POWER SUPPLY 15WL BATTERY BAD AT THE 3L DOOR.  REPLACED THE BATTERY.
